# SDR FDEA202108222189

- Difficulty date: August 22, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rub Strip
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING: #1 SLAT UPPER SURFACE O/B - T/E RUBSTRIP UNDERSIDE CRACKED. (MRKD) REMOVED AND INSTALLED RUBSTRIP PER E.A 8-5750-T0363959, & REF MD10-30 SRM 51-35-01   VOL II, & REF DAC DWG NRB6224 REF. JPF ITEMS 2,3, AND 4
